# SDR E81RJW302753

- Difficulty date: May 15, 2010
- Submitted: May 18, 2010
- Operation: General aviation
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N972PF
- Make and model: Raythn 390
- Aircraft serial: RB38
- Aircraft time: 1,373 hours, 1,169 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 233500101
- Part serial: 0035
- Condition: Malfunctioned
- Location: Left
- Part time: 1,373 hours, 1,169 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH TO MSN PILOT REPORTED RECIEVING SPOILER AND SPEEDBRAKE SYSTEM FAIL INDICATIONS. AFTER LANDING COMMANDED SPEED BRAKES TO LIFT DUMP MODE BUT NOTED ONLY R/H WING PANELS EXTENDING. NOTED LOUDER THAN NORMAL NOISES WHEN CONDUCTING POST-LANDING SPOILER SYSTEM BIT TEST. DURING TROUBLESHOOTING PROCEDURES FOUND LT WING ROLL/SPOILER ACTUATOR E2 VOLTAGE READINGS FLUCTUATING BETWEEN -4.08 V AND -6.74 V. REPLACED L/H ROLL/SPOILER ACTUATOR (HBC P/N 390-381007-0003)WITH A REPAIRED ACTUATOR, OPERATION AND VOLTAGE READINGS WITHIN SERVICE LIMITS. RECOMMEND MANUFACTURER'S SERVICE FACILITY INVESTIGATE REMOVED UNIT AT TEARDOWN TO DETERMINE IF FAILED FROM NORMAL WEAR, AND INVESTIGATE WHETHER ACTUATOR UNITS NEED TO HAVE A RECOMMENDED CALENDAR OR TIME-LIMITED TBO.
